advertisement
Question
Posted by: Anonymous | 2018/11/20

Lighter and shorter period on pill

Hello, I have been on melodene for almost 2 years now and I've noticed over the last couple of months my periods have become incredibly light, as in it doesn't even colour the pad anymore and they have also become shorter (from 4 days to 2), what is the reason for this? I also missed my period a lot more this year, pregnancy tests all came out negative each time but is it normal to miss your period say about 5 times within this year on the pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2018/11/21

The Pill can make the womb lining thin so that there is very little to bleed, and sometimes nothing. This isn't really a problem and would be the likeliest reason for your light/absent periods.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement